# SDR USAA050712

- Difficulty date: June 2, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITIONAL ANGLE CORRODED .3125 INCH, FS 727B-847.  FABRICATED AND INSTALLED TRANSITION ANGLE AND COVE PANEL IAW 737 SRM 57-43-01, 53-60-53.  (M)
